RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Feoktistov, Alexander Gennadievitch

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:49
Abstract pages:284
Full texts:37
References:28
Candidate of technical sciences
E-mail:

http://www.mathnet.ru/eng/person114735
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-9127-6162

Publications in Math-Net.Ru
2019
1. A. G. Feoktistov, S. A. Gorsky, I. A. Sidorov, R. O. Kostromin, E. S. Fereferov, I. V. Bychkov, “Continuous integrating modules of distributed applied software packages in Orlando Tools”, Proceedings of ISP RAS, 31:2 (2019),  83–96  mathnet  elib
2017
2. A. G. Feoktistov, I. A. Sidorov, V. V. Sergeev, R. O. Kostromin, V. G. Bogdanova, “Virtualization of heterogeneous HPC-clusters based on OpenStack platform”, Vestn. YuUrGU. Ser. Vych. Matem. Inform., 6:2 (2017),  37–48  mathnet  elib
2015
3. I. V. Bychkov, G. A. Oparin, A. G. Feoktistov, V. G. Bogdanova, A. A. Pashinin, “Service-oriented multiagent control of distributed computations”, Avtomat. i Telemekh., 2015, 11,  118–131  mathnet  elib; Autom. Remote Control, 76:11 (2015), 2000–2010  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020